# SDR FDEA202201200105

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 311N505025
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON STRUT TO WING NACELLE STRUT WEB CRACKED PP STA 200 REPAIRED PER EA # F-5450-T0366482-P1
